# SDR VJ970102

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Ws 58-69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNG A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, THE LEFT MAIN TANK XRS 58-69 STRINGER 16 UPPER CAP IS CORRODED ON LOWER STRINGER.  LEFT MAIN TANK XRS 58-69 STRINGER 16 UPPER CAP CORROSION COMPLIED IAW EO 97-475 REV IR DATED 02-14-97.  (M)
